TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Reply
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Odyne Offline
The Goddess Of Pain
Experienced TeenHelper
******
 
Odyne's Avatar
 
Name: Lucy
Age: 22
Gender: ♀Girl.
Location: Darkness

Posts: 675
Blog Entries: 2
Join Date: June 2nd 2012

Dizzy - November 5th 2019, 05:30 PM

Hey
Thursday I got some more meds, and itís really helping!
But I get extremly dizzy, as a side-effect
So now Iím like... itís helping and I feel better. But I cant go anywhere because of the dizzy-ness
What should I do?





private message & visitor message
I'm here for you, if you need to talk.


ďI am beginning to measure myself in strength, not pounds. Sometimes in smiles.Ē
Laurie Halse Anderson, Wintergirls
   
Reply With Quote
  (#2 (permalink)) Old
RiviŤre Offline
Par la riviŤre
I can't get enough
*********
 
RiviŤre's Avatar
 
Name: Sarah
Age: 28
Gender: Female
Location: Wales, UK.

Posts: 2,302
Join Date: June 7th 2013

Re: Dizzy - November 6th 2019, 10:12 PM

I know some medication takes time for the body to adjust to it, but I don't think raising the issue with your doctor would hurt. At least they'd be made aware of its side effects and may either see how your current dosage goes for a few weeks, or adjust it.


Life is for living, not for losing.
   
Reply With Quote
  (#3 (permalink)) Old
Odyne Offline
The Goddess Of Pain
Experienced TeenHelper
******
 
Odyne's Avatar
 
Name: Lucy
Age: 22
Gender: ♀Girl.
Location: Darkness

Posts: 675
Blog Entries: 2
Join Date: June 2nd 2012

Re: Dizzy - November 7th 2019, 01:44 PM

Quote:
Originally Posted by RiviŤre View Post
I know some medication takes time for the body to adjust to it, but I don't think raising the issue with your doctor would hurt. At least they'd be made aware of its side effects and may either see how your current dosage goes for a few weeks, or adjust it.
Thanks for your reply.
Gonna talk with my doctor monday.
Maybe they can help me with what to do.





private message & visitor message
I'm here for you, if you need to talk.


ďI am beginning to measure myself in strength, not pounds. Sometimes in smiles.Ē
Laurie Halse Anderson, Wintergirls
   
Reply With Quote
  (#4 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 26
Gender: Female
Location: Wales

Posts: 5,668
Blog Entries: 156
Join Date: June 16th 2009

Re: Dizzy - November 7th 2019, 09:51 PM

Sorry to hear that you are experiencing dizziness as a side effect. That must be very unpleasant for you. But it's definitely worth getting it checked out, and it's good that you plan on seeing your doctor on Monday.

In the meantime, be careful when feeling dizzy. You might also want to check out this for a few tips on how to manage dizziness in general.


HelpLINK and Live Help Officer
Feel free to PM me! Even if I canít help, Iím always going to listen <3
SKITTLIFY!

   
Reply With Quote
  (#5 (permalink)) Old
Odyne Offline
The Goddess Of Pain
Experienced TeenHelper
******
 
Odyne's Avatar
 
Name: Lucy
Age: 22
Gender: ♀Girl.
Location: Darkness

Posts: 675
Blog Entries: 2
Join Date: June 2nd 2012

Re: Dizzy - November 8th 2019, 01:34 PM

Quote:
Originally Posted by Celyn View Post
Sorry to hear that you are experiencing dizziness as a side effect. That must be very unpleasant for you. But it's definitely worth getting it checked out, and it's good that you plan on seeing your doctor on Monday.

In the meantime, be careful when feeling dizzy. You might also want to check out this for a few tips on how to manage dizziness in general.
Thank you so much
Iím a bit nervous for the talk with the doctor.
Either I feel psychotic or Iím dizzy. Its hard.





private message & visitor message
I'm here for you, if you need to talk.


ďI am beginning to measure myself in strength, not pounds. Sometimes in smiles.Ē
Laurie Halse Anderson, Wintergirls
   
Reply With Quote
Reply

Bookmarks

Tags
dizzy

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.